Squeezing in a detuned parametric amplifier

Carmichael, H. J., Milburn, G. J. and Walls, D. F. (1984) Squeezing in a detuned parametric amplifier. Journal of Physics A - Mathematical and General, 17 2: 469-480. doi:10.1088/0305-4470/17/2/031


Author Carmichael, H. J.
Milburn, G. J.
Walls, D. F.
Title Squeezing in a detuned parametric amplifier
Journal name Journal of Physics A - Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1984
Sub-type Article (original research)
DOI 10.1088/0305-4470/17/2/031
Volume 17
Issue 2
Start page 469
End page 480
Total pages 12
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 08 Sep 2011, 19:57:14 EST by System User on behalf of Engineered Quantum Systems